Pages that link to "Item:Q1852559"
From MaRDI portal
The following pages link to Comment on: ``One loop renormalization of soliton quantum mass corrections in \((1+1)\)-dimensional scalar field theory models''. [Phys. Lett., B 542, 282-288 (2002)] (Q1852559):
Displaying 10 items.
- Anomaly cancellation in three-dimensional noncommutative gauge theories (Q446849) (← links)
- Zero modes in nonlocal domain walls (Q451758) (← links)
- A new anomalous contribution to the central charge of the \(N=2\) monopole (Q452756) (← links)
- BPS saturation of the \(\mathcal N=4\) monopole by infinite composite-operator renormalization (Q453907) (← links)
- Nonvanishing quantum corrections to the mass and central charge of the \(N=2\) vortex and BPS saturation (Q1419536) (← links)
- One-loop corrections to classical masses of kink families (Q1422086) (← links)
- Comment on: ``One loop renormalization of soliton quantum mass corrections in \((1+1)\)-dimensional scalar field theory models''. [Phys. Lett., B 542, 282-288 (2002)] (Q1852559) (← links)
- Domain walls, the extended superconformal algebra and the supercurrent (Q2369809) (← links)
- The Magnetic Monopoles Seventy-five Years Later (Q3542529) (← links)
- A note on one-loop soliton quantum mass corrections (Q5113737) (← links)